NeoCitran Ultra Strength Total Flu Night Lemon


Powder: 10 Pouches
Strength: Acetaminophen 1000mg, Pseudoephedrine Hydrochloride 60mg, Dextromethorphan Hydrobromide 30mg & Chlorpheniramine Maleate 4mg
Price:
$12.99

Description

NeoCitran's strongest formula, it offers the most pain relief and decongesting medicine of any NeoCitran product plus an antihistamine and cough suppressant to help you rest and recover overnight.

For relief of:
Cough
Fever, Sore Throat, Body Aches & Pains
Sinus & Nasal Congestion
Runny Nose & Sneezing

Payment & Security

American Express Apple Pay Diners Club Discover Google Pay Mastercard Shop Pay Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

You may also like

Recently viewed